# SDR CALA2017111204047

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 51,543 hours, 22,285 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING POWER SUPPLY BATT FAIL.  R&R BATT.  OP-CHECK GOOD. AMM 33-51-000-002-A, AMM 33-51-38-400-002-A.
